Flood, Woodruff
- When
- June 1, 12:00 AM CST to June 11, 5:00 PM CST
- Where
- Woodruff County, Patterson to 0.41 mi SSW of Cavell
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $25,000
- Reported by
- River/Stream Gage
- Coordinates
- 35.250, -91.230
Heavy rainfall in April and May kept some rivers across the state above flood stage from late April through part of June. The White River at Augusta remained above flood stage from the last week of April through early July.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
Heavy rainfall in April and May kept some rivers across the state above flood stage from late April through part of June. The White River at Augusta remained above flood stage from the last week of April through early July. Some locations along the White River reached record levels.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 31, 7:57 PM CST, 4 hours 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 857 PM CDT TUE MAY 31 2011 .UPDATE... QUICK UPDATE TO LOWER LOW TEMPS A BIT TONIGHT ACROSS THE CWA AS CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW TEMPS TO DROP A BIT BELOW LATEST GUIDANCE. IT WILL STILL BE A WARM NIGHT...HOWEVER...WITH LOWS STILL IN THE UPR 60S TO LOWER 70S. REST OF FCST ON TRACK AND UPDATED GRIDS/ZONES ARE OUT. && .PREV DISCUSSION... /ISSUED 609 PM CDT TUE MAY 31 2011/ AVIATION... VFR CONDITIONS WILL BE PREVALENT THROUGH MUCH OF THE PERIOD. PATCHY MVFR FOG IS POSSIBLE IN THE NORTH TOWARD MORNING...WHILE SOME SCATTERED STRATOCU IS EXPECTED TO DEVELOP OVER THE CENTRAL AND SOUTH. TAFS OUT SHORTLY. PREV DISCUSSION... /ISSUED 130 PM CDT TUE MAY 31 2011/ SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT HOT AND HUMID CONDITIONS WILL CONTINUE TO BE THE STORY OVER THE NEXT SEVERAL DAYS AS A LARGE UPPER RIDGE OF HIGH PRESSURE EXPANDS ACROSS THE CENTRAL CONUS... FORECAST TO REMAIN MOSTLY DRY THROUGH THE SHORT TERM PERIOD WITH THE RIDGE AXIS OVERHEAD. IF ANY PRECIP DEVELOPS IN THE COMING DAYS...IT WILL LIKELY BE VERY ISOLATED IN NATURE...WITH PULSE TYPE SHRA/TSRA THE MAIN POSSIBILITY. HOWEVER...WITH THE POTENTIAL REMAINING VERY LOW RIGHT NOW...WITH KEEP POPS BELOW MENTION THROUGH THE REST OF THE WEEK. TEMPS WILL CONTINUE THE GRADUAL INCREASE THROUGH THE END OF THE WEEK AS THE UPPER RIDGE EXPANDS. HIGHS WILL WARM FROM THE UPPER 80S ACROSS NW AR AND MID 90S ACROSS CENTRAL AND SRN AR WED...TO THE LOW TO MID 90S ACROSS NRN AR AND MID TO UPPER 90S ACROSS THE SOUTH BY FRI AFTERNOON. HEAT INDICES WILL LIKELY APPROACH THE TRIPLE DIGITS BY THU AS WELL...AND PERSIST INTO EARLY THIS WEEKEND. LONG TERM...SATURDAY THROUGH TUESDAY OVERALL A DRY WEATHER PATTERN WITH ABOVE NORMAL TEMPERATURES ARE EXPECTED...WITH THE FAVORED ECMWF MODEL SHOWING THIS TREND. THE UPPER RIDGE PATTERN IS EXPANDING ON SATURDAY TO MONDAY...AS A WEAK FRONTAL BOUNDARY TRIES TO SAG SOUTH TO NEAR NORTHERN AR ON SATURDAY TO SUNDAY. BUT IT IS EXPECTED TO REMAIN NORTH OF AR OVER CENTRAL MO. A VERY LOW CHANCE OF CONVECTION WOULD BE POSSIBLE WITH LIMITED UPPER LIFT...AND FORECAST WILL BE KEPT DRY AT THIS TIME. ON TUESDAY NOT MUCH CHANGE...WITH THE DOMINATING UPPER RIDGE AND MINIMAL SURFACE LIFT. THE SMALL CHANCE OF ISOLATED CONVECTION WOULD BE IN THE HEAT OF THE AFTERNOON TO EARLY EVENING...AS WELL AS IN PLACE MOISTURE MAY SUPPORT A THUNDERSTORM...BUT ANY COVERAGE WOULD BE VERY LOW. AS MENTIONED EARLIER NO SIGNIFICANT SHORT WAVE ENERGY IS SEEN IN THE UPPER FLOW PATTERN AND ANY CONVECTION CHANCES WOULD BE LOW. MORNING LOWS AND AFTERNOON HIGHS WILL BE AROUND 5 TO 10 DEGREES ABOVE NORMAL AT TIMES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 92 72 93 / 10 10 10 10 CAMDEN AR 69 96 74 98 / 0 0 0 10 HARRISON AR 68 89 69 90 / 10 10 10 10 HOT SPRINGS AR 69 94 73 95 / 10 0 0 10 LITTLE ROCK AR 71 94 74 95 / 10 0 0 10 MONTICELLO AR 70 96 75 98 / 0 0 0 10 MOUNT IDA AR 68 92 71 94 / 10 0 0 10 MOUNTAIN HOME AR 68 90 70 91 / 10 10 10 10 NEWPORT AR 69 93 73 94 / 10 10 0 10 PINE BLUFF AR 70 96 74 97 / 0 0 0 10 RUSSELLVILLE AR 69 93 71 94 / 10 10 0 10 SEARCY AR 68 93 73 94 / 10 10 0 10 STUTTGART AR 71 95 74 96 / 10 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...63
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE MAY 31 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS...ESPECIALLY ALONG THE LOWER WHITE RIVER. SOME ROADS REMAIN CLOSED DUE TO HIGH WATER. WHILE RECORD CRESTS OCCURRED AT SEVERAL FORECAST POINTS EARLIER THIS MONTH...PORTIONS OF THE LOWER WHITE RIVER ARE RISING AGAIN DUE TO RECENT HEAVY RAIN. WATER WILL EVENTUALLY RECEDE...BUT IT WILL BE A SLOW PROCESS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WITH HOT CONDITIONS WILL CONTINUE...WITH HEAT INDEX VALUES CLIMBING OVER 100 DEGREES BY THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
The national radar mosaic for the moment the first event began.
7 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2011Every state in 2011This day in weather historyWarnings in Arkansas, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 312114, 312116, 312118, 312119, 312120, 312122, 312123.